# SDR FDEA202012173176

- Difficulty date: December 17, 2020
- Submitted: December 17, 2020
- Operation: Air carrier
- Aircraft: N937FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 23895
- Aircraft time: 73,000 hours, 32,637 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Empty
- Location: L1 Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY ASSIST BOTTLE READING 0 PSI.  REPLACED EMERGENCY POWER RESERVOIR BOTTLE.  IAW AMM 52-11-30-4. AIRCRAFT OK FOR SERVICE.
